Osteoporosis in HIV-infected subjects: A combined effect of highly active antiretroviral therapy and HIV itself? [2]

Marco Bongiovanni, Alfonso Fausto, Paola Cicconi, Laura Menicagli, Sara Melzi, Valentina Emanuela Ligabo, Giampaolo Cornalba, Teresa Bini, Francesco Sardanelli, Antonella D Arminio Monforte

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)503-504
Number of pages2
JournalJournal of Acquired Immune Deficiency Syndromes
Volume40
Issue number4
DOIs
Publication statusPublished - Dec 2005

ASJC Scopus subject areas

  • Virology
  • Immunology

Cite this

Bongiovanni, M., Fausto, A., Cicconi, P., Menicagli, L., Melzi, S., Ligabo, V. E., Cornalba, G., Bini, T., Sardanelli, F., & Monforte, A. D. A. (2005). Osteoporosis in HIV-infected subjects: A combined effect of highly active antiretroviral therapy and HIV itself? [2]. Journal of Acquired Immune Deficiency Syndromes, 40(4), 503-504. https://doi.org/10.1097/01.qai.0000184861.26733.8c